# SDR ZWYA100173

- Difficulty date: July 27, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 360A33100300M
- Part serial: M506
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,644 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB, HOLES ELONGATED, STRAP PACK CRACKED, SPIDER BROKEN.  REMOVED AND REPLACED, TAIL ROTOR HUB.
